# SDR MALA020136

- Difficulty date: January 19, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2827 INFLIGHT CAPT'S AIRSPEED AND STANDBY AIRSPEED WENT TO ZERO.  LANDED IN DTW WITHOUT INCIDENT.  MAINTENANCE FOUND MOISTURE IN PITOT TRAPS, PURGED SYSTEM.  CAPT'S AND STBY ASI OPS CHECK GOOD IAW SF340-MM CHAP 34.
